# SDR AALA20060977

- Difficulty date: November 3, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N182AN
- Make and model: Boeing 757223
- Aircraft serial: 29592
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW  - EMERGENCY LIGHT AT SEAT 9D LOOSE.  SECURED LOOSE EMERGENCY LIGHT AT SEAT 9D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
